C.R. BARD, INC. (BASD) -3006260740 DOT PPICC PROVENA 5F TL3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer, kinking of the catheter noted on cxr.When the catheter was removed from the patient there were 2 fractures in the picc line where the catheter was kinked.This was approximately midway of the length of the cut catheter (35 cm).Patient had to be stuck again.There was no harm reported.